# SDR AWXA200600596

- Difficulty date: March 30, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 16,450 hours, 6,291 cycles
- Engine: Iae V2527A5
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

FLL - FLT 771 - CREW REPORTED THAT AT 5000 FT, NR 1 ENGINE STALLED, EPR ROLLED BACK TO IDLE AND CAPT PULLED THROTTLE BACK THEN WHEN ENG RECOVERED PUT THROTTLE BACK IN CLIMB DETENT.  CREW RETURNED TO FLL AND LANDED W/O FURTHER EVENT.  MX PERFORMED BOROSCOPE IAW AWA TASK CARD I5M72308, NO DEFECTS WERE NOTED.  REMOVED AND REPLACED THE 7A VALVE AND SOLENOID.  ALSO REPLACED THE 7C VALVE AND SOLENOID.  FOLLOW UP WAS ISSUED TO REPLACE THE NR 1 ENGINE VSV ACTUATOR DUE TO HIGH TIME.  VSV ACTUATOR WAS REPLACED ON 04/01/05.
